×

Examples of periodic maps on Euclidean spaces without fixed points. (English) Zbl 0101.15602


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Marston Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113 – 115. , https://doi.org/10.1090/S0002-9904-1960-10420-X Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74 – 76.
[2] P. E. Conner and E. E. Floyd, On the construction of periodic maps without fixed points, Proc. Amer. Math. Soc. 10 (1959), 354 – 360. · Zbl 0092.39701
[3] Samuel Eilenberg, On the problems of topology, Ann. of Math. (2) 50 (1949), 247 – 260. · Zbl 0034.25304
[4] P. A. Smith, A theorem on fixed points for periodic transformations, Ann. of Math. (2) 35 (1934), no. 3, 572 – 578. · Zbl 0009.41101
[5] P.A. Smith, Fixed-point theorems for periodic transformations, Amer. J. Math. 63 (1941), 1 – 8. · Zbl 0024.19004
[6] J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. vol. 45 (1938) pp. 243-327. · Zbl 0022.40702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.